Nash equilibria of threshold type for two-player nonzero-sum games of stopping

De Angelis, T, Ferrari, G and Moriarty, J (2018) Nash equilibria of threshold type for two-player nonzero-sum games of stopping. Annals of Applied Probability, 28 (1). pp. 112-147. ISSN 1050-5164

Abstract

Metadata

Authors/Creators:
  • De Angelis, T
  • Ferrari, G
  • Moriarty, J
Copyright, Publisher and Additional Information: (c) Institute of Mathematical Statistics, 2018. Reproduced in accordance with the publisher's self-archiving policy.
Keywords: nonzero-sum Dynkin games; Nash equilibrium; smooth- t principle; regular diffusions; free boundary problems
Dates:
  • Published: February 2018
  • Accepted: 14 April 2017
  • Published (online): 3 March 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 20 Apr 2017 11:34
Last Modified: 10 May 2019 11:25
Published Version: https://www.e-publications.org/ims/submission/AAP/...
Status: Published
Publisher: Institute of Mathematical Statistics
Identification Number: https://doi.org/10.1214/17-AAP1301

Share / Export

Statistics